MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely increased total bilirubin result generated on the architect c4000 analyzer for one patient.The customer repeated the sample which generated a lower result.The following data was provided: sid (b)(6) initial result = 414.7 umol/l, repeat result = 213.8 umol/l.Customer¿s reference range = 3.3-254.9 umol/l.Other results provided: direct bilirubin = 6.7 and 7.6 umol/l.Icterus = 287.4(3+) 296.5(3+).Hemolysis = 8.39(4+) and 8.41(4+).Lipemia = 0.86(1+) and 0.94(1+) no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Correction to section d4 lot # should be 64808uq08.
 
Event or Problem Description
The customer observed a falsely increased total bilirubin result generated on the architect c4000 analyzer for one patient.The customer repeated the sample which generated a lower result.The following data was provided: sid (b)(6) initial result = 414.7 umol/l, repeat result = 213.8 umol/l customer¿s reference range = 3.3-254.9 umol/l other results provided: direct bilirubin = 6.7 and 7.6 umol/l icterus = 287.4(3+) 296.5(3+) hemolysis = 8.39(4+) and 8.41(4+) lipemia = 0.86(1+) and 0.94(1+) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot did not identify an increase in complaint activity for the current issue.The ticket trending review did not identify any related trends for the product for the issue.Review of the device history record found no issue related to the current complaint.As part of troubleshooting, the customer rerun the sample on the same instrument with the same reagent.The rerun sample generated an acceptable result.Therefore, no unusual reagent performance was identified.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency with the total bilirubin reagent lot 64808uq08 was identified.
 
Event or Problem Description
The customer observed a falsely increased total bilirubin result generated on the architect c4000 analyzer for one patient.The customer repeated the sample which generated a lower result.The following data was provided: sid (b)(6) initial result = 414.7 umol/l, repeat result = 213.8 umol/l.Customer¿s reference range = 3.3-254.9 umol/l.Other results provided: direct bilirubin = 6.7 and 7.6 umol/l.Icterus = 287.4(3+) 296.5(3+).Hemolysis = 8.39(4+) and 8.21(4+).Lipemia = 0.86(1+) and 0.94(1+) no impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18503709
Report Number3002809144-2024-00010
Device Sequence Number7950890
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number06L45-22
Device Lot Number64808UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/02/2024
02/16/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date01/12/2024
02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6).
Patient SexUnknown